# SDR C2XA11IA186

- Difficulty date: August 28, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 24,399 hours, 13,215 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926KA98SN
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2511, THE CREW REPORTED A LANDING GEAR AIR GROUND FAIL MESASAGE EICAS MESSAGE ON FINAL APPROACH DURING GEAR EXTENSION. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE CLEANED THE CONNECTORS ON THE WEIGHT ON WHEELS PROXIMITY SENSORS, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
